Is stool test accurate ?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Raffi
Regular Member


Date Joined Jul 2017
Total Posts : 36
   Posted 11/9/2017 5:10 PM (GMT -7)   
Hey guys, I have white layer on my tongue I assumed it’s some type of fungus maybe candida.

However I asked myself if I have fungus could it be in my GI track too ?

So I did a stool test, results of fungi turned to be negative is it really accurate and does it mean I don’t have any type of fungi Candida included ?

Please if anyone knows anything about this let me know.

Labradorite
Veteran Member


Date Joined Sep 2009
Total Posts : 980
   Posted 11/9/2017 5:52 PM (GMT -7)   
It's possible to only have the over growth in your mouth/throat. Your GI Tract has a a lot of checks and balances when it comes to that type of thing. You naturally have a certain amount of candida but but there are other factors to keep it controlled. While some factors might be off in your mouth that doesn't mean it's effecting other areas though it's possible for it too. Also, not sure what the quality is of the test you used and the accuracy level. Best to speak to doctor and get the antifugal treatment.

Raffi
Regular Member


Date Joined Jul 2017
Total Posts : 36
   Posted 11/9/2017 6:06 PM (GMT -7)   
I guess I have it in mouth “white layer” and throat “phlegm”.

I think we have only this general stool test in town.

Anyway thank you for the info, I guess I will have to make an appointment with my doctor.

Labradorite
Veteran Member


Date Joined Sep 2009
Total Posts : 980
   Posted 11/9/2017 6:14 PM (GMT -7)   
That sounds like thrush. The doc should be able to give you a solution to rinse your mouth with. I've had that issue after taking steroids. The meds work really well.

Raffi
Regular Member


Date Joined Jul 2017
Total Posts : 36
   Posted 11/9/2017 6:19 PM (GMT -7)   
I had the white layer after antibiotics and I bet I had the phlegm after steroids too! Okay will ask my doctor and btw do you remember what was your med called ?

Labradorite
Veteran Member


Date Joined Sep 2009
Total Posts : 980
   Posted 11/9/2017 6:37 PM (GMT -7)   
Antibiotics will cause that. There are different names for the medicine but the key ingredient is nystatin. The form is one you swish in your mouth and swallow

Raffi
Regular Member


Date Joined Jul 2017
Total Posts : 36
   Posted 11/9/2017 6:45 PM (GMT -7)   
Okay! Thank you mate :D
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, November 17, 2017 8:02 PM (GMT -7)
There are a total of 2,894,952 posts in 317,752 threads.
View Active Threads


Who's Online
This forum has 157352 registered members. Please welcome our newest member, KateClemens.
368 Guest(s), 6 Registered Member(s) are currently online.  Details
Auggiemommy, jilenore, newuser22, Girlie, CassandraLee, Lanie G


About Us | Advertise | Donate
Newsletter | Privacy Policy & Disclaimer
Follow HealingWell.com on Facebook Follow HealingWell.com on Twitter Follow HealingWell.com on Pinterest
©1996-2017 HealingWell.com LLC  All Rights Reserved.